Works matching DE "MATHEMATICAL category theory"
Results: 2963
Clustering Categorical Data: A Survey.
- Published in:
- International Journal of Information Technology & Decision Making, 2020, v. 19, n. 1, p. 49, doi. 10.1142/S0219622019300064
- By:
- Publication type:
- Article
Category Theoretic Analysis of Photon-Based Decision Making.
- Published in:
- International Journal of Information Technology & Decision Making, 2018, v. 17, n. 5, p. 1305, doi. 10.1142/S0219622018500268
- By:
- Publication type:
- Article
Multi-Criteria Sorting with Category Size Restrictions.
- Published in:
- International Journal of Information Technology & Decision Making, 2017, v. 16, n. 1, p. 5, doi. 10.1142/S0219622016500061
- By:
- Publication type:
- Article
Quantification Classification Algorithm of Multiple Sources of Evidence.
- Published in:
- International Journal of Information Technology & Decision Making, 2015, v. 14, n. 5, p. 1017, doi. 10.1142/S0219622014500242
- By:
- Publication type:
- Article
A scalable robust and automatic propositionalization approach for Bayesian classification of large mixed numerical and categorical data.
- Published in:
- Machine Learning, 2019, v. 108, n. 2, p. 229, doi. 10.1007/s10994-018-5746-9
- By:
- Publication type:
- Article
QCC: a novel clustering algorithm based on Quasi-Cluster Centers.
- Published in:
- Machine Learning, 2017, v. 106, n. 3, p. 337, doi. 10.1007/s10994-016-5608-2
- By:
- Publication type:
- Article
Robust reductions from ranking to classification.
- Published in:
- Machine Learning, 2008, v. 72, n. 1-2, p. 139, doi. 10.1007/s10994-008-5058-6
- By:
- Publication type:
- Article
Diassociative Algebras and Milnor's Invariants for Tangles.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 3, p. 297, doi. 10.1007/s11005-010-0459-4
- By:
- Publication type:
- Article
Unitarizable Highest Weight Modules of the N = 2 Super Virasoro Algebras: Untwisted Sectors.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 289, doi. 10.1007/s11005-010-0375-7
- By:
- Publication type:
- Article
On L<sub>∞</sub>-Morphisms of Cyclic Chains.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 85, doi. 10.1007/s11005-009-0338-z
- By:
- Publication type:
- Article
Linear and Multiplicative 2-Forms.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 59, doi. 10.1007/s11005-009-0349-9
- By:
- Publication type:
- Article
Matrix Lax Polynomials, Geometry of Prym Varieties and Systems of Hess–Appel’rot Type.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 163, doi. 10.1007/s11005-006-0071-9
- By:
- Publication type:
- Article
Fractional Moment Estimates for Random Unitary Operators.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 1, p. 51, doi. 10.1007/s11005-005-3256-8
- By:
- Publication type:
- Article
Para-Hopf Algebroids and their Cyclic Cohomology.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 3, p. 259, doi. 10.1007/s11005-004-4303-6
- By:
- Publication type:
- Article
Formality of Chain Operad of Little Discs.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 65, doi. 10.1023/B:MATH.0000017651.12703.a1
- By:
- Publication type:
- Article
Watchman outcomes comparing post-implantation anticoagulation with warfarin versus direct oral anticoagulants.
- Published in:
- 2021
- By:
- Publication type:
- journal article
Coarsest and finest structures inducing a structure of a given subcategory of MER.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 9, doi. 10.1023/A:1022845002637
- By:
- Publication type:
- Article
A robust optimal preconditioner for the mixed finite element discretization of elliptic optimal control problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 1, p. n/a, doi. 10.1002/nla.2129
- By:
- Publication type:
- Article
A bi-level methodology for solving large-scale mixed categorical structural optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 1, p. 337, doi. 10.1007/s00158-020-02491-w
- By:
- Publication type:
- Article
Reasons for delaying surgery following hip fractures and its impact on one year mortality.
- Published in:
- 2019
- By:
- Publication type:
- journal article
On an Isomorphism Problem of Some Dual Hyperovals in PG(2 d + 1, q) with q even.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 4, p. 455, doi. 10.1007/s00373-007-0742-z
- By:
- Publication type:
- Article
Partition of Triples of Order 6 k+5 into 6 k+3 Optimal Packings and One Packing of Size 8 k+4.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 251, doi. 10.1007/s00373-005-0632-1
- By:
- Publication type:
- Article
New Lower Bounds on the Multicolor Ramsey Numbers R <sub> r </sub>( C <sub>2</sub><sub> m </sub>).
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 283, doi. 10.1007/s00373-006-0659-y
- By:
- Publication type:
- Article
Circulant Double Coverings of a Circulant Graph of Valency Four.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 4, p. 385, doi. 10.1007/s00373-005-0623-2
- By:
- Publication type:
- Article
On the Complexity of Polytope Isomorphism Problems.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 2, p. 215, doi. 10.1007/s00373-002-0503-y
- By:
- Publication type:
- Article
Hochschild Cohomology of Algebras of Semidihedral Type. V. The Family $$ SD\left(3\mathcal{K}\right) $$.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 4, p. 493, doi. 10.1007/s10958-016-3122-5
- By:
- Publication type:
- Article
A Note on the Localization of Pretriangulated Categories.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 3, p. 380, doi. 10.1007/s10958-016-3114-5
- By:
- Publication type:
- Article
Category-Theoretic Approach to Software Systems Design.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 6, p. 814, doi. 10.1007/s10958-016-2814-1
- By:
- Publication type:
- Article
2-Computably Enumerable Degrees of Categoricity for Boolean Algebras with Distinguished Automorphisms.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 6, p. 738, doi. 10.1007/s10958-015-2629-5
- By:
- Publication type:
- Article
Preserving the Homotopy Invariance of Presheaves with Witt-Transfers Under Nisnevich Sheafication.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 555, doi. 10.1007/s10958-015-2512-4
- By:
- Publication type:
- Article
Concrete Characterization of Universal Planar Automata.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 5, p. 554, doi. 10.1007/s10958-015-2332-6
- By:
- Publication type:
- Article
Δ-Categoricity of Boolean Algebras.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 4, p. 444, doi. 10.1007/s10958-014-2148-9
- By:
- Publication type:
- Article
Arithmetical Isomorphisms of Abelian p-Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 4, p. 455, doi. 10.1007/s10958-014-2149-8
- By:
- Publication type:
- Article
Complexity of Isomorphism Problem for Computable Projective Planes.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 4, p. 509, doi. 10.1007/s10958-014-2154-y
- By:
- Publication type:
- Article
Hyperarithmetical Categoricity of Boolean Algebras of Type $$ \mathfrak{B} $$( ω × η).
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 1, p. 40, doi. 10.1007/s10958-014-2032-7
- By:
- Publication type:
- Article
Stable Groups Over Associative Rings with 1 /2. A Description of Isomorphisms of the Stable Linear Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 4, p. 407, doi. 10.1007/s10958-014-2000-2
- By:
- Publication type:
- Article
Conditionally Reversible Computations and Weak Universality in Category Theory.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 6, p. 654, doi. 10.1007/s10958-014-1955-3
- By:
- Publication type:
- Article
Orthogonal Graded Completion of Graded Semiprime Rings.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 4, p. 525, doi. 10.1007/s10958-014-1732-3
- By:
- Publication type:
- Article
Equivalence of the Category of Precubical Sets and the Category of Transitional Chu Spaces With Preservation of the Openness Property of Morphisms.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 6, p. 832, doi. 10.1007/s10958-013-1622-0
- By:
- Publication type:
- Article
Lattices of Convex Subsets.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 6, p. 771, doi. 10.1007/s10958-013-1616-y
- By:
- Publication type:
- Article
Categorical interpretations of some key agreement protocols.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 439, doi. 10.1007/s10958-013-1588-y
- By:
- Publication type:
- Article
Convolution algebras over complete semirings.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 549, doi. 10.1007/s10958-013-1604-2
- By:
- Publication type:
- Article
On Finite-Valued Cohomology Theories.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 3, p. 369, doi. 10.1007/s10958-013-1462-y
- By:
- Publication type:
- Article
Bases of schurian antisymmetric coherent configurations and an isomorphism test for schurian tournaments.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 3, p. 316, doi. 10.1007/s10958-013-1398-2
- By:
- Publication type:
- Article
On k-abelian avoidability.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 3, p. 352, doi. 10.1007/s10958-013-1400-z
- By:
- Publication type:
- Article
Degeneracy of some derived categories.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 2, p. 234, doi. 10.1007/s10958-013-1388-4
- By:
- Publication type:
- Article
Classification Problem for Graphs and Lattices is Wild.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 6, p. 776, doi. 10.1007/s10958-013-1363-0
- By:
- Publication type:
- Article
Stable autoequivalences of self-injective algebras of finite representation type.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 5, p. 475, doi. 10.1007/s10958-013-1144-9
- By:
- Publication type:
- Article
An algebraic analog of the borel construction and its properties.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 5, p. 621, doi. 10.1007/s10958-013-1153-8
- By:
- Publication type:
- Article
Countably categorical quite o-minimal theories.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 4, p. 387, doi. 10.1007/s10958-012-1136-1
- By:
- Publication type:
- Article